OPEN IN READ APP

Lichen planopilaris induced by infliximab: A case report

Meghan L McPhie, Ami Wang, Sonja Molin, Thomas Herzinger
SAGE Open Medical Case Reports 2020, 8: 2050313X20901967
32064112
Infliximab is a tumor necrosis factor-alpha inhibitor used to treat a range of inflammatory diseases. Most reports of cutaneous eruptions from tumor necrosis factor-alpha inhibitors have described the paradoxical development of psoriasis or psoriasiform drug reaction. In our report, we present a 31-year-old female with inflammatory bowel disease who developed an unusual lichenoid drug reaction to infliximab involving the hair follicles, resulting in progressive global alopecia. Clinical features and histopathological findings were consistent with drug-induced lichen planopilaris with eosinophils and lichenoid dermatitis.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Available on the App Store

Available on the Play Store
Remove bar
Read by QxMD icon Read
32064112
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"